# SDR AALA20011801

- Difficulty date: September 18, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Relay
- Part number: 5949155
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HNL - FLT 58 - EN ROUTE HNL-SJC - DETECTED FLICKERING OF COCKPIT LIGHTING SYSTEM.  FLIGHT ATTENDANT REPORTED BURNING SMELL IN CABIN.  ACCOMPLISHED CABIN FIRE SMOKE CHECKLIST. RETURNED HNL AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED P-37 RELAYS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
